# SDR 08FDEA00418

- Difficulty date: February 13, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561261
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERIOR, FRAME SURFACE HAS DENT AT STA 950F, STR 25L.  REMOVED PREVIOUS REPAIR ANGLE IAW SRM 51-30-2. FABRICATED NEW REPAIR ANGLE IAW SRM 51-20-151-40-3 FIG 1 AND 53-10-2 FIG 5. HEAT TREATED ANGLE. TREATED AND PRIMED PART IAW SRM 51-10-2. INSTALLED REPAIR ANGLE AT AFT CARGO COMP. FRAME BS 950F ABOVE S25L IAW SRM 51-30-2.
